# SDR CA030419002

- Difficulty date: January 30, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 601R120445
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN LT WING LEADING EDGE MID SECTION.  CRACK IS APPROX. 10 - 15 CM VERTICAL AND IS CONNECTED TO THE RIVETS IN THE MIDDLE OF THE L.E. ASSY.IN ADDITION TO THIS CRACK, 2 SMALLER CRACKS WERE FOUND ON EACH SIDE OF THIS CRACK, BOTH OF THESE CRACKS ARE STARTING FROM RIVETS .
